# SDR YENA20150816353

- Difficulty date: August 16, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N346JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000504
- Aircraft time: 10,553 hours, 6,695 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION.  AFT CARGO FWD FINGER DOUBLER 2" AFT OF FR 77, RBL 14.  REPAIRED BY REMOVING AND REPLACING FINGER PLATE, REF SRM 51-43-03.
